# SDR CA060619003

- Difficulty date: February 17, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 1,913 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4716
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly, D2A34C58NO
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER D2A34C58-NO, SERIAL NR 705814, WORK ORDER NR T68807, C-FYJJ.  PROPELLER RECEIVED FOR 10 YEAR OVERHAUL.  LAST OVERHAUL MARCH 1996, NOW 800.5 HOURS SINCE OVERHAUL.  FOUND HUB D4716, SERIAL NR 705814, CRACKED IN THREADS THAT THE BLADE RETENTION NUT SCREW INTO, FOUND WITH EDDY CURRENT.
